MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/G; HIP FLAT LINER

MEDACTA INTERNATIONAL SA LINER: MPACT FLAT PE HC LINER Ø36/G; HIP FLAT LINER
Model Number 01.32.3652HCT
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 07/25/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 years and 7 months after the primary surgery, the patient came in reporting pain due to a dislocation of the head from the liner and the cause is unknown.The surgeon revised successfully the head and liner.
 
Additional Manufacturer Narrative
Batch review performed on 26-jul-2022: lot 1900223: (b)(4) items manufactured and released on 16-apr-2019.Expiration date: 2024-04-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.Additional item involved in the event, batch review performed on 26-jul-2022: ball heads: mectacer 01.29.210 biolox delta ceramic ball head 12/14 ø 36 size l + 4 (k112115) lot.1904653.Lot 1904653: (b)(4) items manufactured and released on 25-sep-2019.Expiration date: 2024-09-08.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
 
Additional Manufacturer Narrative
The primary surgery date was on (b)(6) 2019.

Brand Name
LINER: MPACT FLAT PE HC LINER Ø36/G
Common Device Name
HIP FLAT LINER
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15283209
Report Number3005180920-2022-00637
Device Sequence Number2392891
Product Code LPH
UDI-Device Identifier07630030812156
UDI-Public07630030812156
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K103721
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.32.3652HCT
Device Catalogue Number01.32.3652HCT
Device Lot Number1900223
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/25/2022
Supplement Date Received by Manufacturer07/25/2022
Initial Report FDA Received Date08/24/2022
Supplement Report FDA Received Date05/04/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/16/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown